# SDR GTIA201904223296

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 28,921 hours, 12,408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLING RESIDUAL ODOR FROM FUME EVENT-PERFORMED CABIN ODOR ISOLATION AND FOUND PACK 2 TO BE THE SOURCE OF THE ODOR. INSPECTED BOTH ENGINES AND APU NO EVIDENCE FLUIDS LEAKS ALSO INSP. APU INLET, PACK INLET CHECK GOOD. IAW AMM 05-50-00-810-831A
